# SDR IXXA2024061201

- Difficulty date: June 6, 2023
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N311AZ
- Make and model: Boeing 767338
- Aircraft serial: 25316
- Aircraft time: 101,456 hours, 32,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 451T240526
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO PIT PDU TRAY 14R HAS PUNCTURE
